InternationaleJournals

A TWO SPECIES MONAD AMMENSALISM -GLOBAL STABILITY ANALYSIS

K.V.L.N.ACHARYULU
Department of Mathematics, Bapatla Engineering College, Bapatla-522101, A.P. India. Email: kvlna@yahoo.com

 

Abstract

The present paper intends to test the global stability of a two species Monad Ammensalism which is instituted by Liapunov’s stability criteria. It is extracted by constructing a suitable Liapunov’s function for appraising the global stability of the model in the case of normal steady state.

AMS Classification: 92 D 25, 92 D 40

Key words: Equilibrium states, Stability, Liapunov’s function for global stability

 

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 2, Pages:   866 - 872